Journal of Mathematical Control Science and Applications, Volume (2), No (2), Year (2008-10) , Pages (59-68)

Title : ( A Modified Optimal Control for Solving the Nonlinear Programming Problems )

Authors: Sohrab Effati ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract: In this paper we state a new method for solving of the nonlinear programming problems. A equivalent integral equation system has been put instead of the equality constraints of problem, and it will solve with modified measure theory, and finally, we compare our method with an other method.

Keywords

, Nonlinear programming problem, Integral equations, Measure theory, Optimal
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1009421,
author = {Effati, Sohrab},
title = {A Modified Optimal Control for Solving the Nonlinear Programming Problems},
journal = {Journal of Mathematical Control Science and Applications},
year = {2008},
volume = {2},
number = {2},
month = {October},
issn = {0974-0570},
pages = {59--68},
numpages = {9},
keywords = {Nonlinear programming problem; Integral equations; Measure theory; Optimal control},
}

[Download]

%0 Journal Article
%T A Modified Optimal Control for Solving the Nonlinear Programming Problems
%A Effati, Sohrab
%J Journal of Mathematical Control Science and Applications
%@ 0974-0570
%D 2008

[Download]